Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Withdrawal Dizziness

Posted by arrianna on July 27, 2003, at 12:27:26

In reply to Re: Lexapro Withdrawal Dizziness Micheke, posted by kayenna on July 26, 2003, at 22:53:18

Hi- Just read your post and it really frightened me (hope you don't take that the wrong way). It's just that I've been on Lex now for about three weeks and this is my first time on an anti-depressant. I'm not sure how long I will be on the med., but now after hearing about your experience with withdrawal and other's as well, I'm scared shitless. I'm wondering if it'd be easier just to stop taking it now after I've only been on it for a short time: seems that maybe my anxiety would be easier to deal with than the withdrawal. Did your doctor tell you that you'd have withdrawal symptons? I know mine didn't and that kinda pisses me off. A couple of nights ago I forgot to take my med., and yesterday felt so depressed and moody- now I know it was because I missed my dose. I can't even begin to imagine what you're going through, and I really want to give you credit. It takes alot of courage and strength to do what you're doing!! I really hope that this will all pass for you and that it will get easier. Take it one day at a time and remember that you are NOT nuts, even though it may feel that way sometimes- I've been there: feeling like I'm crazy and living in fear. It's not a fun place to be. Again, I sincerely hope it gets better for you! Hang in there and keep us posted- I'd like to hear how you progress. Arrianna


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:arrianna thread:109458
URL: http://www.dr-bob.org/babble/20030723/msgs/245821.html